# SDR AALA202108319520

- Difficulty date: August 29, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N836NN
- Make and model: Boeing 737823
- Aircraft serial: 31095
- Aircraft time: 33,452 hours, 13,599 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: CENTER AISLE OVER WING EXIT SIGN MISSING CLOSE OUT PANEL. **SUPPLEMENTAL REPORT WILL BE SUBMITTED.** (OPEN)
